# SDR REXA2014061600479

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 21,501 hours, 18,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A BURN MARK TO A RIVETS COMMON TO STRINGER 17L JUST AFT OF THE FS 250 FRAME.  DURING THE REMOVAL OF THE FASTENER A DOUBLE DRILL HOLE CONDITION WAS CREATED.  REPAIRED IAW EA CRJ253-02644.
